# SDR CALA9900043

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152792
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BOTTOM OF SEAT TRACK STA 1090 RBL 47.  REMOVED AND REPLACED CORRODED SEAT TRACK FROM STA 1090 TO STA 1130 RBL 47 PER SRM 51-10-1.
